Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 2, Pages 99-116
http://dx.doi.org/10.1155/S1048953390000090

Asymptotic approximations to the Bayes posterior risk

Department of Statistics, University of Rochester, Rochester 14627, NY, USA

Received 1 January 1990; Revised 1 March 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toufik Zoubeidi, “Asymptotic approximations to the Bayes posterior risk,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 2, pp. 99-116, 1990. https://doi.org/10.1155/S1048953390000090.